X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (33) 33
mathematics, applied (29) 29
graphs (24) 24
mathematics - combinatorics (15) 15
graph theory (13) 13
combinatorics (12) 12
computer science, interdisciplinary applications (12) 12
mathematical analysis (12) 12
discrete mathematics and combinatorics (11) 11
algorithms (10) 10
convex and discrete geometry (9) 9
mathematical modeling and industrial mathematics (8) 8
optimization (8) 8
theoretical computer science (8) 8
theory of computation (8) 8
upper bounds (7) 7
applied mathematics (6) 6
chromatic number (6) 6
complement (6) 6
inequalities (6) 6
list coloring (6) 6
wiener index (6) 6
coloring (5) 5
connectivity (5) 5
decomposition (5) 5
diameter (5) 5
distance (5) 5
hamilton cycle (5) 5
operation research/decision theory (5) 5
theorems (5) 5
applications of mathematics (4) 4
chemistry, multidisciplinary (4) 4
line graph (4) 4
mathematics, interdisciplinary applications (4) 4
planar graph (4) 4
randic index (4) 4
randić index (4) 4
analysis (3) 3
claw-free graphs (3) 3
coloring number (3) 3
computer science (3) 3
domination (3) 3
domination number (3) 3
engineering design (3) 3
mathematics, general (3) 3
operations research/decision theory (3) 3
proving (3) 3
studies (3) 3
total graph (3) 3
trees (3) 3
05a20 (2) 2
05c50 (2) 2
05c69 (2) 2
11b37 (2) 2
aouchiche (2) 2
apexes (2) 2
bounds (2) 2
chordal graphs (2) 2
clique number (2) 2
combinatorial analysis (2) 2
combinatorial problems (2) 2
computer science, information systems (2) 2
conjecture (2) 2
connected dominating set (2) 2
cycle (2) 2
distance matrix (2) 2
dominating set (2) 2
eccentricity (2) 2
edge-connectivity (2) 2
graph coloring (2) 2
graph matching (2) 2
hansen (2) 2
independent set (2) 2
integers (2) 2
isomorphism (2) 2
jump graph (2) 2
lists (2) 2
minimum degree (2) 2
number (2) 2
outerplanar graph (2) 2
philosophy (2) 2
point-arboricity (2) 2
proximity (2) 2
radius (2) 2
remoteness (2) 2
sets (2) 2
steiner trees (2) 2
texts (2) 2
transformation (2) 2
transformation graph (2) 2
triangle-free graph (2) 2
triangulation (2) 2
05a10 (1) 1
05c15 (1) 1
05c40 (1) 1
11b65 (1) 1
11b83 (1) 1
2-edge connected graphs (1) 1
2-list colorable graphs (1) 1
3 parts (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Applied Mathematics, ISSN 0166-218X, 01/2017, Volume 217, p. 375
Dvorák et al. introduced a variant of the Randi... index of a graph G, denoted by R'(G), where ..., and d(u) denotes the degree of a vertex u in G. The... 
Studies | Coloring | Graph coloring | Upper bounds | Graph theory | Linear equations
Journal Article
Discrete Dynamics in Nature and Society, ISSN 1026-0226, 12/2019, Volume 2019, pp. 1 - 4
For a digraph D, the feedback vertex number τD, (resp. the feedback arc number τ′D) is the minimum number of vertices, (resp. arcs) whose removal leaves the... 
Problems | Hypotheses | Apexes | Feedback | Information processing | Graphs | Decomposition | Graph theory | Tournaments & championships | Cartesian coordinates
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 10/2015, Volume 194, pp. 147 - 153
It is well known that a graph is outerplanar if and only if it is K4 -minor free and K2 ,3 -minor free. Campos and Wakabayashi (2013) recently proved that... 
Triangulation | K 4 -minor free graph | Outerplanar graph | K 2 , 3 -minor free graph | Domination number
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 10/2015, Volume 194, p. 147
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.dam.2015.05.029 It is... 
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 10/2015, Volume 194, pp. 147 - 153
It is well known that a graph is outerplanar if and only if it is K4-minor free and K2,3-minor free. Campos and Wakabayashi (2013) recently proved that... 
[formula omitted]-minor free graph | Triangulation | Outerplanar graph | Domination number
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 02/2019, Volume 254, pp. 268 - 273
Very recently, Aouchiche and Hansen gave an upper bound on the ratio of GA∕χ of the geometric–arithmetic index GA(G) and the chromatic number χ(G) of a graph.... 
Chromatic number | Clique number | Geometric–arithmetic index | MATHEMATICS, APPLIED | BOUNDS | Geometric-arithmetic index | Upper bounds | Arithmetic
Journal Article
Match, ISSN 0340-6253, 2010, Volume 64, Issue 3, pp. 699 - 706
The Wiener index W(G) of a connected graph G is the sum of distances of all pairs of vertices in G. We show that for any connected graph G with delta(G) >= 2,... 
DISTANCE | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | TREES | CHEMISTRY, MULTIDISCIPLINARY
Journal Article
Discrete Mathematics, Algorithms and Applications, ISSN 1793-8309, 10/2018, Volume 10, Issue 5
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 5
The purpose of the present note is to establish the weighted version of the handshaking lemma with an application to chemical graph theory.MSC:05C90. 
Mathematics, general | Mathematics | the handshaking lemma | Applications of Mathematics | Randić index | Analysis | MATHEMATICS | MATHEMATICS, APPLIED | Randic index | GRAPHS | Graph theory | Inequalities
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 07/2017, Volume 226, pp. 158 - 165
A P3⃗-decomposition of a directed graph D is a partition of the arcs of D into directed paths of length 2. In this paper, we give a characterization for a... 
Line graphs | Tournaments | Bipartite digraphs | Path-decomposition | Perfect matchings
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 07/2017, Volume 226, p. 158
A P.sub.3a-decomposition of a directed graph D is a partition of the arcs of D into directed paths of length 2. In this paper, we give a characterization for a... 
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 07/2017, Volume 226, p. 158
A ...-decomposition of a directed graph D is a partition of the arcs of D into directed paths of length 2. In this paper, we give a characterization for a... 
Graph theory | Decomposition | Mathematics | Combinatorics | Symmetry
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2018, Volume 321, pp. 431 - 441
A strong edge coloring of a graph G is an assignment of colors to the edges of G such that two distinct edges are colored differently if they are adjacent to a... 
Generalized Petersen graphs | Strong chromatic index | Strong edge coloring | INDUCED MATCHINGS | MATHEMATICS, APPLIED | DOMINATION NUMBER | CUBIC HALIN GRAPHS | P(N
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 1/2017, Volume 33, Issue 1, pp. 28 - 34
Gyárfás conjectured that for a given forest F, there exists an integer function f(F, x) such that $$\chi (G)\le f(F,\omega (G))$$ χ ( G ) ≤ f ( F , ω ( G ) )... 
Convex and Discrete Geometry | Triangle-free graph | Forbidden subgraph | Mathematics | Theory of Computation | Mathematical Modeling and Industrial Mathematics | Operation Research/Decision Theory | Combinatorics | Chromatic number | Optimization | Induced subgraph | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | SUBGRAPHS
Journal Article
Acta Mathematicae Applicatae Sinica, English Series, ISSN 0168-9673, 10/2018, Volume 34, Issue 4, pp. 801 - 812
A subset S ⊆ V in a graph G = (V,E) is a total [1, 2]-set if, for every vertex $$ \upsilon \in V, 1 \leq\mid N (\upsilon)\cap S\mid\leq $$ υ ∈ V , 1 ≤∣ N ( υ )... 
total [1, 2]-domination number | Theoretical, Mathematical and Computational Physics | total [1, 2]-set | Mathematics | Applications of Mathematics | Math Applications in Computer Science | [1, 2]-set | 05C69 | [1,2]-set | MATHEMATICS, APPLIED | total [1,2]-domination number | TOTAL DOMINATION | total [1,2]-set
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 5/2017, Volume 33, Issue 4, pp. 1266 - 1275
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 01/2017, Volume 217, pp. 375 - 380
Dvořák et al. introduced a variant of the Randić index of a graph G, denoted by R′(G), where R′(G)=∑uv∈E(G)1max{d(u),d(v)}, and d(u) denotes the degree of a... 
Achromatic number | Randić index | Chromatic number | Coloring number | EIGENVALUES | MATHEMATICS, APPLIED | Randic index | TOPOLOGICAL INDEXES
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 5/2018, Volume 35, Issue 4, pp. 997 - 1008
Motivated by the connection with the genus of unoriented alternating links, Jin et al. (Acta Math Appl Sin Engl Ser, 2015) introduced the number of maximum... 
Spanning trees | State circle | Convex and Discrete Geometry | Operations Research/Decision Theory | Mathematics | Theory of Computation | Polynomial-time algorithm | Mathematical Modeling and Industrial Mathematics | Combinatorics | Optimization | Link | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | GENUS | LINKS | Algorithms
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 10/2014, Volume 175, pp. 79 - 86
A vertex subset D of a graph G=(V,E) is a [1,2]-set if, 1≤|N(v)∩D|≤2 for every vertex vεV\D, that is, each vertex vεV\D is adjacent to either one or two... 
Domination | Lexicographic product | [1, 2]-sets | Restrained domination | Nordhaus-Gaddum | MATHEMATICS, APPLIED | [1,2]-sets | Trees | Leaves | Graphs | Tasks | Mathematical analysis | Inequalities
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2018, Volume 332, pp. 90 - 95
Let G=(V,E) be a graph of order n, and λ=(λ1,λ2,…,λp) a sequence of positive integers. The sequence λ is admissible for G if λ1+⋯+λp=n. Such an admissible... 
Caterpillars | Cartesian product of graphs | Arbitrarily partitionable graphs | MATHEMATICS, APPLIED | VERTEX-DECOMPOSABLE GRAPHS | CONNECTIVITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.